MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MINI TRAY +5MM COCR +3 OFFSET; SHOULDER, PROSTHESIS

ZIMMER BIOMET, INC. MINI TRAY +5MM COCR +3 OFFSET; SHOULDER, PROSTHESIS
Model Number 110031403
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: cr prolong 36mm brng +3, cat: 110031419, lot: 64343816; comp rvrs shldr glnsp std 36mm, cat: 115310, lot: 162810.One mini tray, taper adaptor and bearing were returned for evaluation.Visual inspection identified damages in the form of scratches and scuffings on the devices.The damages were likely caused during removal.The dimensional analysis of tray were conforming to specifications during manufacturing.The dimensional analysis of the bearing cannot be performed due to the nature of the damages.Root cause was unable to be determined.A summary of the investigation has been sent to the complainant.Upon receipt of additional information it has been determined that the reported device was initially reported under the incorrect manufacturing site: 0001825034-2020-02768.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent a revision due to the poly disassociating from the tray.

Brand Name
MINI TRAY +5MM COCR +3 OFFSET
Common Device Name
SHOULDER, PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11776444
Report Number0001822565-2021-01259
Device Sequence Number3138144
Product Code KWS
UDI-Device Identifier00887868231353
UDI-Public(01)00887868231353
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number110031403
Device Catalogue Number110031403
Device Lot Number64420199
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2020
Initial Report FDA Received Date05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight96